Children's BENADRYL® Liquid

Children's BENADRYL® is the most trusted allergy brand by moms and doctors for relief of children's allergies and allergic reactions.

Great tasting bubblegum flavoured Children's BENADRYL® Liquid provides fast, effective symptom relief of your child’s allergies and allergic reactions. Children's BENADRYL® Liquid does not contain any dyes or alcohol.

Children's BENADRYL® Liquid

Available In

  • 100 mL bottle
  • 250 mL bottle

Temporary Symptom Relief

Provides fast, effective relief of your child’s allergy symptoms:

  • Sneezing
  • Runny nose
  • Itchy, watery eyes
  • Rashes
  • Hives

Ingredients

Medicinal ingredients:

  • Diphenhydramine Hydrochloride, 6.25 mg/5 mL

Non-medicinal ingredients:

  • Benzoate
  • Carboxymethylcellulose
  • Citrate
  • Flavours
  • Glycerin
  • Saccharin sodium
  • Sorbitol
  • Contains 7.83 Kcal/5 mL

as sweeteners

Children under 2 years of age (weight: under 24 lb or 11 kg):

  • ½ tsp. (2.5 mL) every 4 to 6 hours
  • Maximum 2 tsp. (10 mL) per day

Children 2 to 5 years of age (weight: 24-48 lb or 11-22 kg):

  • 1 tsp. (5 mL) every 4 to 6 hours
  • Maximum 4 tsp. (20 mL) per day

Children 6 to under 12 years of age (weight: 48-95 lb or 22-44 kg):

  • 2-4 tsp. (10-20mL) every 4 to 6 hours
  • Maximum 16 tsp. (80 mL) in a 24-hour period
  • May cause drowsiness
  • May cause excitability, especially in children
  • Do not use when child is engaged in activities requiring mental alertness
  • Do not use if your child is taking other products containing diphenhydramine or other antihistamines or sedating drugs
  • Do not give more than the recommended dosage or use for prolonged periods of time
  • Keep out of reach of children
  • Not to be used to make child sleepy
  • Store between 15°C and 25°C
  • Protect from freezing
  • Do not use if band or cap is missing or broken

Talk to a doctor before using this product if your child has:

  • Chronic lung disease
  • Glaucoma
  • Difficulty with urination